# SDR UALA2011053102646

- Difficulty date: May 29, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 60,789 hours, 21,564 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 683 S2-3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXTERNAL FUSELAGE HAS LIGHTNING STRIKES AT BS 683, STR 2L TO STR 3L. THE DAMAGE CUT-OUT IS TOO CLOSE TO A STRINGER AND THE SRM DOES NOT PROVIDE REPAIR INSTRUCTIONS.  MAJOR REPAIR ACCOMPLISHED. INSTALLED FILLER DOUBLER RPR PER EVA80896 AND REO-G13681.
